MAUDE Adverse Event Report: AESCULAP AG REUSABLE FILTER FOR CONTAINER; DISPOSABLES CONTAINER SYSTEM

AESCULAP AG REUSABLE FILTER FOR CONTAINER; DISPOSABLES CONTAINER SYSTEM
Model Number JK090
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a reusable filter for container (part # jk090) was used during a procedure performed on (b)(6) 2021.According to the complainant, the filters appears torn at the base, in the center.No patient complications were reported as a result of this event.Although requested, additional information has not been made available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon new information received, this event was re-evaluated and is considered no longer reportable- no malfunction or serious injury.

Brand Name
REUSABLE FILTER FOR CONTAINER
Common Device Name
DISPOSABLES CONTAINER SYSTEM
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11890449
Report Number9610612-2021-00412
Device Sequence Number1413331
Product Code FRG
UDI-Device Identifier04038653341788
UDI-Public4038653341788
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJK090
Device Catalogue NumberJK090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1